Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a health professional concerning a 20 year old female with no pertinent medical history who on 05-FEB-2007 was vaccinated intramuscularly with a 0.5 ml dose of Gardasil (lot #653650/0702F). There was no concomitant medication. In February 2007, after the vaccination, the patient experienced an "allergic type reaction." The patient developed red raised bumps and itching at the injection site. It was reported that a rash spread to her arms, trunk and legs and the patient experienced a tight chest (she was able to breathe). Medical attention was sought and the patient was treated with a MEDROL DOSEPAK. There were no laboratory or diagnostic tests performed. On 14-FEB-2007, the patient fully recovered. The registered nurse considered red raised bumps and itching at the injection site, rash spread to her arms, trunk and legs and tight chest to be other important medical events. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166